# SDR DALA2025112708676

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 61,908 hours, 32,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS ABOVE OVERWING EXITS KEPT FLICKERING THROUGHOUT FLIGHT.   EXIT SIGNS CURRENTLY OPS CK NORMAL. UNABLE TO DUPLICATE FLICKERING. REF AMM 33-51. (8171861).
